Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 22, 2007, 2:34 PM PDT. It took effect at Jun 23, 2007, 4:09 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 2:34 PM PDT (21:34 UTC)
- In effect from
- Jun 23, 2007, 4:09 AM PDT
- Expired
- Jun 23, 2007, 10:52 PM PDT
- In force
- 19 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS85 KLKN 222134
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT FRI JUN 22 2007
NVZ451-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
/O.CON.KLKN.FW.W.0004.000000T0000Z-070623T0500Z/
HUMBOLDT COUNTY-
234 PM PDT FRI JUN 22 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THE RED FLAG WARNING TODAY AND THE RED FLAG WARNING ON SATURDAY
ARE FOR THE FOLLOWING FIRE WEATHER ZONE:
451 - HUMBOLDT COUNTY
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING.
A LOW PRESSURE SYSTEM APPROACHING THE WEST COAST WILL BRING WIND
GUSTS OF 25 TO 35 MPH THIS EVENING. THESE WINDS WILL COMBINE WITH
RELATIVE HUMIDITIES IN THE SINGLE DIGITS...CREATING HAZARDOUS FIRE
WEATHER CONDITIONS.
STRONG WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING AND
CONTINUE INTO SATURDAY EVENING...COMBINING WITH LOW RELATIVE
HUMIDITIES...FOR THE RETURN OF HAZARDOUS FIRE WEATHER CONDITIONS.
AS SUCH...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY IN
HUMBOLDT COUNTY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ452-455-457-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
234 PM PDT FRI JUN 22 2007
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ454-231200-
/O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
234 PM PDT FRI JUN 22 2007
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING.
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO
15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
ROOD5 follow-up statements
000 WWUS85 KLKN 230552 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1052 PM PDT FRI JUN 22 2007 NVZ451-452-455-457-231400- /O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1052 PM PDT FRI JUN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING. SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS FROM MID-MORNING THROUGH THE LATE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-231400- /O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ CENTRAL LANDER AND EUREKA COUNTIES- 1052 PM PDT FRI JUN 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING. SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH...WITH THE POSSIBILITY OF LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS FROM MID-MORNING THROUGH THE LATE EVENING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CEC
000 WWUS85 KLKN 231109 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 409 AM PDT SAT JUN 23 2007 NVZ454-231915- /O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ CENTRAL LANDER AND EUREKA COUNTIES- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-455-457-231915- /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 231111 CCA RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 409 AM PDT SAT JUN 23 2007 NVZ454-232300- /O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ CENTRAL LANDER AND EUREKA COUNTIES- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-455-457-232300- /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000
WWUS85 KLKN 240013
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
513 PM PDT SAT JUN 23 2007
NVZ451-452-455-457-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
513 PM PDT SAT JUN 23 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ454-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
513 PM PDT SAT JUN 23 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
ROOD000 WWUS85 KLKN 240552 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1052 PM PDT SAT JUN 23 2007 NVZ451-452-455-457-241400- /O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/ /O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1052 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING TO 9 PM PDT SUNDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH RELATIVE HUMIDITIES NEAR 5 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-241400- /O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/ /O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 1052 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING TO 9 PM PDT SUNDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH RELATIVE HUMIDITIES NEAR 5 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 22, 2:10 AM PDT, 12 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 2:10 AM PDT, 12 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 210 AM PDT FRI JUN 22 2007 .SYNOPSIS...TEMPERATURES WILL PEAK TODAY BEFORE A LOW PRESSURE SYSTEM BEGINS TO MOVE INTO THE GREAT BASIN ON SATURDAY WITH TEMPERATURES 5 TO 10 DEGREES COOLER BY SUNDAY...MAINLY ACROSS THE NORTH. THIS LOW PRESSURE SYSTEM WILL ALSO BRING BREEZY TO WINDY CONDITIONS ON SATURDAY. && .SHORT TERM...TEMPERATURES WILL PEAK TODAY BEFORE A DRY COOL FRONT BEGINS TO MAKE ITS WAY ACROSS NRN NV ON SATURDAY. MAIN COOLING SATURDAY WILL BE ACROSS WRN NV AS COOL FRONT WONT MAKE IT INTO ERN NV UNTIL EVENING. WINDS WILL BEGIN TO PICK UP TODAY AHEAD OF THIS COOL FRONT AND WILL BECOME BREEZY ACROSS HUMBOLDT COUNTY. EXPECTING BREEZY TO WINDY CONDITIONS ALL AREAS SATURDAY. WILL CONTINUE TO SEE SOME CLOUD BUILDUPS IN THE AFTERNOONS OVER PORTIONS OF CNTRL AND ERN NV AS MODELS CONTINUE TO SHOW SOME SLIGHT INSTABILITY...BUT NOT EXPECTING ANY TSTMS TO DEVELOP AS AIRMASS TOO DRY. CEC .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW GOOD CONSISTENCY...THEREFORE MADE FEW CHANGES TO PREV. FORECAST. MODELS SHOW WEAK PACIFIC COLD FRONT PUSHING ACROSS NRN AND CNTRL NV LATE SATURDAY AND INTO SUNDAY LEADING TO SLIGHTLY COOLER TEMPS INTO MONDAY. MAIN UPPERLEVEL TROUGH EXPECTED TO SLIDE EAST WELL NORTH OF THE AREA...SO NO PRECIP IS EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AS THE COLD FRONT PUSHES EAST AND WEAKENS...DRY SOUTHWEST FLOW IS EXPECTED TO DEVELOP ACROSS THE REGION FROM TUESDAY THROUGH THURSDAY AS MODELS SHOW FOUR CORNERS UPPERLEVEL HIGH PRESSURE SLOWLY REBUILDING ACROSS THE SOUTHWEST U.S. TEMPS EXPECTED TO WARM BACK INTO THE 90S NEXT WEEK WITH VERY DRY AIR OVER THE AREA. GFS ENSEMBLE...ECMWF...AND OPERATIONAL GFS CONTINUE TO HINT THAT A STRONG PACIFIC TROUGH WILL DEEPEN AND DIG SOUTH INTO THE ERN PACIFIC LATE NEXT WEEK...WHICH COULD RESULT IN COOLER TEMPS AND MORE IN THE WAY OF MOISTURE FOR THE AREA. WILL KEEP AN EYE ON THIS SYSTEM EVEN THOUGH THIS SOLUTION IS NOT CLIMATOLOGICALLY FAVORED FOR THIS TIME OF THE YEAR. HOWEVER...LONG RANGE MODELS HAVE BEEN AMAZINGLY PERSISTENT WITH THIS SYSTEM THE PAST FEW DAYS. TT && .AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH FRIDAY EVENING. && .FIRE WEATHER...WINDS WILL PICK UP TODAY ACROSS HUMBOLDT COUNTY AS COOL FRONT APPROACHES THE AREA. EXPECTING WIDESPREAD WIND GUSTS IN EXCESS OF 30 MPH SO WILL CONTINUE WITH THE RED FLAG WARNING IN THAT ZONE. IT WILL BECOME BREEZY TO WINDY ACROSS ALL ZONES ON SATURDAY AS COOL FRONT WORKS ITS WAY INTO WRN NV DURING THE DAY AND INTO ERN NV DURING THE EVENING. THEREFORE WILL CONTINUE WITH THE FIRE WEATHER WATCH FOR ALL ZONES ON SATURDAY. VERY DRY AIRMASS WILL CONTINUE ACROSS THE REGION WITH RH DROPPING INTO THE SINGLE DIGITS DURING THE AFTERNOONS WITH VERY POOR RECOVERIES AT NIGHT. WILL CONTINUE TO SEE SOME AFTERNOON CLOUD BUILDUPS ACROSS PORTIONS OF ERN AND CNTRL NV BUT NOT EXPECTING ANY TSTMS. CEC && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY FOR FIRE WEATHER ZONE 451. FIRE WEATHER WATCH SATURDAY FOR FIRE WEATHER ZONES 451 452 454 455 AND 457.
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.